# SDR R61A201503240199

- Difficulty date: March 24, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING STUBB FITTING AT SPAR 3 , RIVET REPLACEMENT HOLE HAS CRACK LIKE INDICATION.  MAINTENANCE UP SIZED HOLE SIZED PLUGS, INSTALLED IAW ETD 2015-170-028607, REV A, SEE CONTINUATION CARDS C1-C4 FOR WORK DETAILS.  ACFT REMAINS UNTIL HEAY CHECK IS COMPLETED..
